Prices and availability are based on:

Member's Mark 500mg Extra Strength Acetaminophen (400 ct.)

Item # 375316
|
$3 off with Instant Savings
Offer ends February 25
Instant Savings is subject to availability, valid dates, and a limit of 5 items per member. Additional purchases may be made at full retail price, unless otherwise restricted. See program details.
Save $3.00$11.98
$
Online
Free shipping
Shipping
We estimate costs based on ZIP code

Why We Love This

Aches and pains slowing you down? Member's Mark Extra Strength Acetaminophen is a must-have for every household. Helps with headaches, fevers and everything in between.

About this item

  • Rapid release
  • Pain reliever/fever reducer
  • 500 mg gel caps
  • Non-aspirin

Member's Mark 500mg Extra Strength Acetaminophen (400 ct.)

Description

  • Rapid release
  • Pain reliever/fever reducer
  • 500 mg gel caps
  • Non-aspirin

When your body aches, take a capsule of Members Mark Extra-Strength Acetaminophen Pain Reliever and Fever Reducer for temporary pain relief. Even a slight headache or cramp can slow down your day. These Member's Mark gel caps are formulated to give you temporary and effective pain relief. Since this fever reducer is made without aspirin, it won't irritate your stomach lining. The 500 mg acetaminophen dose of this pain-relieving medicine can be used to help reduce a number of pain stressors like backaches, toothaches and menstrual cramps. Comparable to the active ingredient in extra-strength Tylenol, these pain-reducing capsules also give minor pain due to arthritis.

We are so confident you will be delighted with your Member's Mark purchase that we promise to refund or replace any item you find unsatisfactory. We aim to delight all our members and would love to hear about your discoveries! Call us at: 1-888-301-0332 (toll-free), 8am - 5pm CST Monday - Friday.

Specifications

  • Non-aspirin
  • Temporarily relieves minor aches and pains due to common cold, muscular aches, backache, toothache, minor pain of arthritis and premenstrual cramps
  • Temporarily reduces fever
  • Laboratory tested, quality assured
  • Rapid-release formula gel coating makes medicine easier to swallow


While we strive to obtain accurate product information, we cannot guarantee or ensure the accuracy, completeness or timeliness of any product information. Carefully read and follow all package directions. SamsClub.com assumes no liability for inaccuracies or misstatements about products.

Warranty

This product is covered by the Sam's Club Member Satisfaction Guarantee.
Hide Reviews
Hide Questions